EV Connect brings EasyVista customers, partners, and EV experts together to share their experiences and insights through collaborative discussions, technical trainings, and customer success stories.
OCTOBER 14, 2020
VIRTUAL SUMMIT

EasyVista Virtual Summit

 

This year's EV Connect is going virtual! EV Connect 2020 has adapted into a 1-day virtual summit that demonstrates the resiliency of IT and customer support organizations during critical and shifting times. This year's agenda is focused on how-to, training, and customer use case sessions to demonstrate how to transform critical service functions with a focus on delivering value and improving customer experiences in today’s digital-must world.

Watch the recap video to get a glimpse of last year's event.

Why Should You Attend?

customer icon100+ Customers and EV Experts

Connect, learn, and share
 experiences with peers

session icon2 Tracks of Sessions

 Improve your EV skills with best-practice and hands-on sessions for Service Manager and Self Help

case study icon4 Customer Spotlights

 Learn about innovative solutions
from your peers

meeting icon2 Days of EV Tech Lab

Get the answers you need in a one-on-one session with our
technical experts the day before and after the summit

 


EV Connect Agenda

Wednesday, October 14, 2020

In order to register for the individual sessions, registration for the general session is required.

TIME

TRACK 1

TRACK 2

11:00am - 12:45pm ET
(105 minutes)

General Session:

The EasyVista team will kick things off with a company update, showcase the
Autumn 2020 release, and review the product roadmap.

Then, EasyVista customers will share their own Customer Success Stories:

  • Shannon Mejia from City of Garland will share why they made the decision to upgrade to Oxygen and their experience upgrading to the latest Oxygen platform
  • Debbie Rusolo from Associated Press will share their experience upgrading to
    the latest Oxygen platform as well as what they’ve done and are planning to do with Self Help and a Salesforce integration
  • Jay Sanchez from Pedernales Electric Cooperative will share how their team configured and integrated the Service Catalog Service App with Service Manager to emulate a Kanban board process

Register for the General Session >

1:00pm - 1:45pm ET
(45 minutes)

Building the Best Service Catalog

Rick Morton from EasyVista will share his real-world experience of helping customers design their service catalogs and discuss best practices on implementing a best-in-class service catalog offering.

Expanding Service Manager Beyond IT

Hear from customers on how they use EasyVista in their organizations including Facilities Management, COVID-19 needs, and non-IT business requirements.

2:00pm - 2:45pm ET
(45 minutes)

Making ITIL Work for You

David Shaw of VerisVisalign will share what ITIL can offer your company to make IT perform better while making IT jobs more productive and rewarding.

Shift-Left with EV Self Help in
the Remote Work Era

Bob Rizzo, EasyVista Product Marketing, will discuss how companies are leveraging EV Self Help to implement a Shift-Left approach as remote work becomes more prevalent in today’s workforce.

3:00pm - 3:45pm ET
(45 minutes)

Integrations for Service Manager

Marc Lambiotte of American Red Cross will share details on their Jira integration; and Roxann Message of Reynolds describes their Kelverion integration.

Best Practices for Workflow Design

Chris Miller from FMX will share best practices for workflow design, encompassing how to decide what goes into the workflow vs. a business rule. He will demonstrate different purposeful workflows showing varying levels of complexity.

4:00pm - 4:45pm ET
(45 minutes)

Getting Started with Self Help

Learn how to kickstart your Self Help project by importing knowledge with just a few clicks of a button. See how subject matter experts can automatically transform existing formatted Word and Excel documents into guided knowledge procedures and FAQs.

Building a Service App in 45 Minutes

Jack Reeder from FMX will speak on the rapid deployment of a Service App and demonstrate app building and connectors.

5:00pm - 5:45pm ET
(45 minutes)

Virtual Agents - Why They're Important & How to Build Them Easily with Self Help

Benjamin de Moncan, EasyVista Product Marketing, will discuss the value of implementing a Virtual Agent and demonstrate how easy it is to build and deploy one in your Self Help environment.

Professional Services Catalog

Andrew Reynolds from EasyVista will
showcase the catalog of services available to customers to ensure ongoing success and increase IT value to the business.

6:00pm - 6:30pm ET
(30 minutes)

Panel Discussion

Chris Chagnon, an ITSM Architect in the industry, will moderate a discussion of your
peers on a variety of engaging and relevant topics covering ITSM, ESM, Self-Service,
Customer Experience, and more.

*Registration Coming Soon*

SAVE YOUR SPOT!

Register Now for the General Session